# SDR HYIA20240718004

- Difficulty date: July 16, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N57PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0300
- Aircraft time: 31,289 hours, 56,459 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 51411022
- Part serial: S07301
- Condition: Cracked
- Location: Rt Mlg
- Part time: 8,386 hours, 10,875 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NDT INSPECTION A CRACK WAS FOUND ON THE RIGHT MAIN LANDING GEAR AXLE. THE LOWER LEG AND AXLE WERE REPLACED WITH NO FURTHER DEFECTS NOTED.
